# SDR AALA20130321018

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 70,498 hours, 38,033 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON 3 LAFT AT STATION 160.  REMOVED CRACKED SECTION AND INSTALLED NEW SECTION OF LONGERON 3 LEFT FROM STATIONS 150 TO 170 PER SRM 53-14-01 FIGURE 3.  INSTALLED LONGERON SPLICE AT STATION 170 PER SRM 51-30-05.
